# SDR SWAA2024062587678

- Difficulty date: May 19, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W OUB AFT FLAP INB LOWER T/E I/B TIP SKIN AREA DELAMINATED MKD DOT<[01] FLAP IS BEEING REPLACED ON WORK CARD TTG8Q00TMGD9;[02] VERIFIED STEP 1 AUDIT C/W PER MPM 52.02.02
